Discrete Mathematics & Theoretical Computer Science, Vol 12, No 2 (2010)

Font Size:  Small  Medium  Large

Continued fraction expansions for q-tangent and q-cotangent functions

Helmut Prodinger


For 3 different versions of q-tangent resp. q-cotangent functions, we compute the continued fraction expansion explicitly, by guessing the relative quantities and proving the recursive relation afterwards. It is likely that these are the only instances with a ``nice'' expansion. Additional formulae of a similar type are also provided.

Full Text: PDF PostScript